# SDR RAIA961279

- Difficulty date: December 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N425AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 870
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: PH11001BJ
- Condition: Contaminated
- Location: Left
- Part time: 6,850 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ALO - FLT 7455 - CAPTAINS AIR SPEED INDICATOR STICKS.  MAINTENANCE CLEANED ICE FROM CAPTAINS PITOT TUBE.  (M)
